Operations on Intuitionistic Anti Fuzzy Graphs
R. Muthuraj1, S. Sujith2, V.V. Vijesh3

1R. Muthuraj, PG & Research, Department of Mathematics, H.H. The Rajah’s College, Pudukkottai (Tamil Nadu), India.
2S. Sujith, Department of Applied Science, College of Engineering, Vadakara, Calicut (Kerala), India.
3V.V. Vijesh, Department of Mathematics, Sree Narayana Gurukulam College of Engineering, Kadayiruppu, Kolenchery, Ernakulam (Kerala), India.
Manuscript received on 19 June 2019 | Revised Manuscript received on 11 July 2019 | Manuscript Published on 17 July 2019 | PP: 1098-1103 | Volume-8 Issue-1C2 May 2019 | Retrieval Number: A11910581C219/2019©BEIESP
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In the theory of intuitionistic fuzzy graphs, no theory on intuitionistic anti-fuzzy structures has been introduced. This motivated us to introduce the theory of intuitionistic anti-fuzzy graphs. In this paper, we define the notion of intuitionistic anti-fuzzy graphs and their special cases. Also, we introduce the concept of operations on intuitionistic anti-fuzzy graphs such as anti union and anti join of two intuitionistic anti-fuzzy graphs and prove some of their properties.
Keywords: Intuitionistic Anti-fuzzy Graphs, Strong Intuitionistic Anti-Fuzzy Graphs, Regular Intuitionistic Anti-fuzzy Graph, Anti union and Anti Join of Two Intuitionistic Anti-fuzzy Graphs, Isomorphism between Two Intuitionistic Anti-fuzzy Graphs.
Scope of the Article: Cryptography and Applied Mathematics